# SDR SWAA2023090189122

- Difficulty date: August 13, 2023
- Submitted: September 1, 2023
- Operation: Air carrier
- Aircraft: N410WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 27897
- Aircraft time: 72,550 hours, 42,916 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Web
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 600 Right Win
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE FRONT SPAR WEB LOCATED BOOST PUMP BONDING STRAP AT IFSS 121 AT RT WING 2023-508461<[01] REPLACED ANGLE FRONT SPAR WEB LOCATED BOOST PUMP BONDING STRAP AT IFSS 121 AT RT WING IAW B737-700 SRM 51-10-02.SEE INDIVIDUAL SIGN OFFS BELOW;[02] JOB COMPLETED AND CERTIFIED RII.
